Alert archive / Ohio / High Wind Warnings in 2008

High Wind Warning 1, NWS Wilmington, OH

September 14, 200832 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana

NWS Wilmington, OH issued this high wind warning at Sep 14, 2008, 12:49 PM EDT for 32 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana. It was in force for 8 hr. 60 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Sep 14, 2008, 12:49 PM EDT (16:49 UTC)
Expired
Sep 14, 2008, 9:00 PM EDT
In force
8 hr
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 16:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 14, 1:00 PM EDTNON-TSTM WND DMGWilliamstown, KYLARGE TREE LIMBS DOWN AND 100 LB FLOWER POTS BLOWN OVER
Sep 14, 1:17 PM EDTNON-TSTM WND GST 49Greenville, OHTREES DOWN ALONG WITH POWER LINES.
Sep 14, 1:22 PM EDTNON-TSTM WND DMG2 N Fairfax, OHLARGE TREE LIMB DOWN IN MADISONVILLE
Sep 14, 1:30 PM EDTNON-TSTM WND GST 66St. Marys, OH
Sep 14, 1:30 PM EDTNON-TSTM WND DMGSpringboro, OHLARGE TREE BRANCHES DOWN
Sep 14, 1:35 PM EDTNON-TSTM WND GST 586 Ese Hamilton, OH
Sep 14, 1:39 PM EDTNON-TSTM WND GST 643 Ne Burlington, KYKCVG
Sep 14, 1:40 PM EDTNON-TSTM WND GST 58Lebanon, OH
Sep 14, 1:40 PM EDTNON-TSTM WND DMGHamilton, OH6 INCH DIAMETER TREES DOWN
Sep 14, 1:41 PM EDTNON-TSTM WND DMGHamilton, OH6 INCH DIAMETER TREES DOWN
Sep 14, 1:50 PM EDTNON-TSTM WND DMGSpringboro, OHLARGE BRANCHES BROKEN
Sep 14, 2:00 PM EDTNON-TSTM WND DMGCovington, KYLARGE BRANCHES BROKEN
Sep 14, 2:02 PM EDTNON-TSTM WND GST 60Sunman, INNUMEROUS TREES AND TREE LIMBS DOWN. SHINGLES AND SOME SIDING COMING OFF.
Sep 14, 2:07 PM EDTNON-TSTM WND GST 743 Ne Burlington, KYKCVG
Sep 14, 2:07 PM EDTNON-TSTM WND DMGVersailles, INTREE BRANCHES AND POWER LINES DOWN
Sep 14, 2:10 PM EDTNON-TSTM WND DMGGreenville, OHNUMEROUS TREES AND POWER LINES DOWN COUNTYWIDE
Sep 14, 2:10 PM EDTNON-TSTM WND DMGMiamisburg, OHNUMEROUS 6 TO 12 INCH TREE LIMBS DOWN
Sep 14, 2:15 PM EDTNON-TSTM WND DMG3 W Mount Healthy, OH3 INCH LIMBS DOWN IN COLERAIN TOWNSHIP
Sep 14, 2:25 PM EDTNON-TSTM WND GST 51Centerville, INNUMEROUS TREES DOWN...SOME ON HOUSES. MANY POWER OUTAGES.
Sep 14, 2:25 PM EDTNON-TSTM WND DMG2 N Fairfax, OHNUMEROUS TREES, LIMBS AND POWERLINES DOWN IN MADISONVILLE. SOME TREES UPROOTED.
Sep 14, 2:28 PM EDTNON-TSTM WND GST 603 Nw Cleves, OHSEVERAL TREES DOWN
Sep 14, 2:30 PM EDTNON-TSTM WND DMG2 S Dayton, OHTREE 1 FOOT IN DIAMETER AND POWER LINES DOWN.
Sep 14, 2:30 PM EDTNON-TSTM WND DMG3 Ne Burlington, KYCINCINNATI TOWER REPORTS THAT PART OF A DELTA HANGAR ROOF CAME OFF.
Sep 14, 2:30 PM EDTNON-TSTM WND DMGMiamisburg, OHNUMEROUS LARGE LIMBS DOWN
Sep 14, 2:30 PM EDTNON-TSTM WND DMGSt. Paris, OHLARGE TREES LIMBS DOWN ACROSS THE NORTHWEST PART OF CHAMPAIGN COUNTY.
Sep 14, 2:30 PM EDTNON-TSTM WND DMGWilmington, OHCOUNTY WIDE REPORTS OF TREES AND POWER LINES DOWN....WILMINGTON...BLANCHESTER
Sep 14, 2:31 PM EDTNON-TSTM WND GST 59Fairborn, OHKFFO
Sep 14, 2:34 PM EDTNON-TSTM WND GST 60Vandalia, OHKDAY
Sep 14, 2:35 PM EDTNON-TSTM WND GST 54Beavercreek, OH
Sep 14, 2:35 PM EDTNON-TSTM WND GST 615 Ssw Springfield, OHKSGH
Sep 14, 2:35 PM EDTNON-TSTM WND DMGReading, OH8 INCH TREE DOWN INTO A HOUSE. SEVERAL SHUTTERS BLOWN OFF HOMES.
Sep 14, 2:38 PM EDTNON-TSTM WND GST 61Cincinnati, OHKLUK
Sep 14, 2:40 PM EDTNON-TSTM WND GST 70Maineville, OHTREES DOWN.
Sep 14, 2:42 PM EDTNON-TSTM WND DMGDayton, OHLARGE TREE LIMBS DOWN
Sep 14, 2:44 PM EDTNON-TSTM WND DMGDayton, OHLARGE TREE LIMBS DOWN
Sep 14, 2:45 PM EDTTSTM WND DMGCenterville, OHSEVERAL TREES DOWN
Sep 14, 2:46 PM EDTNON-TSTM WND DMGEaton, OHLARGE TREES...TREE LIMBS AND POWER LINES DOWN
Sep 14, 2:50 PM EDTNON-TSTM WND DMGDayton, OHNUMEROUS LARGE LIMBS DOWN
Sep 14, 2:55 PM EDTNON-TSTM WND DMGMilford, OHLARGE TREES DOWN. ESTIMATED GUST TO 50 MPH.
Sep 14, 2:56 PM EDTNON-TSTM WND GST 662 N Springboro, OHKMGY
Sep 14, 3:00 PM EDTNON-TSTM WND DMG6 S Springfield, OHSEVERAL TREES DOWN ACROSS SOUTHERN CLARK COUNTY
Sep 14, 3:00 PM EDTNON-TSTM WND DMGMadeira, OHLARGE LIMBS DOWN
Sep 14, 3:00 PM EDTNON-TSTM WND DMGXenia, OHTREE DOWN ON HOUSE
Sep 14, 3:08 PM EDTNON-TSTM WND GST 65Trenton, OH
Sep 14, 3:08 PM EDTNON-TSTM WND DMGKettering, OHNUMEROUS LARGE TREES BLOWN DOWN...POWERPOLES SNAPPED...LIGHT POLES DOWN ON I-675
Sep 14, 3:09 PM EDTNON-TSTM WND GST 552 N Xenia, OHNUMEROUS TREES AND POWERLINES DOWN
Sep 14, 3:10 PM EDTNON-TSTM WND GST 69Wilmington, OHKILN
Sep 14, 3:15 PM EDTNON-TSTM WND DMG2 N Wilmington, OHSEVERAL TREES DOWN
Sep 14, 3:20 PM EDTNON-TSTM WND DMGBrookville, INLARGE LIMBS DOWN...SHINGLES OFF ROOFS
Sep 14, 3:20 PM EDTNON-TSTM WND DMGS Port William, OHSEMI OVERTURNED ON I-71 NEAR MILE MARKER 56
Sep 14, 3:21 PM EDTNON-TSTM WND GST 56Cincinnati, OHLARGE LIMBS DOWN AND SHIGLES OFF ROOFS
Sep 14, 3:23 PM EDTNON-TSTM WND GST 60Vandalia, OHTREES DOWN. SIDING OFF HOUSES.
Sep 14, 3:27 PM EDTNON-TSTM WND DMGMarysville, OHSTRUCTURAL DAMAGE
Sep 14, 3:28 PM EDTNON-TSTM WND DMGHuber Heights, OHLARGE TREE LIMBS DOWN
Sep 14, 3:30 PM EDTNON-TSTM WND DMGBatesville, INLARGE TREES DOWN ON ROADS...SOME POWER LINES DOWN AS WELL. SOME ROOF DAMAGE...HIGHWAY EXIT SIGN BLOWN DOWN.
Sep 14, 3:30 PM EDTNON-TSTM WND DMGDayton, OH*** 1 INJ *** MONTGOMERY COUNTY FAIRGROUNDS EVACUATED...NUMEROUS TREES DOWN...ONE INJURY DUE TO FALLING TREE LIMB
Sep 14, 3:30 PM EDTNON-TSTM WND DMGMount Sterling, OHLARGE TREE BRANCHES DOWN
Sep 14, 3:34 PM EDTNON-TSTM WND GST 62Beavercreek, OH
Sep 14, 3:40 PM EDTNON-TSTM WND DMG2 E Newtown, OHTREES DOWN
Sep 14, 3:40 PM EDTNON-TSTM WND DMGAlexandria, KYNUMEROUS TREES DOWN COUNTYWIDE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.8 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 141 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
141 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KILN 141649
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1249 PM EDT SUN SEP 14 2008


INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>044-
051>053-060>062-070>072-077-078-150100-
/O.NEW.KILN.HW.W.0001.080914T1649Z-080914T2200Z/
/O.EXT.KILN.WI.Y.0005.000000T0000Z-080915T0100Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-
CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-
HAMILTON-CLERMONT-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...PIQUA...
URBANA...SPRINGFIELD...EATON...DAYTON...XENIA...HAMILTON...
LEBANON...WILMINGTON...CINCINNATI...MILFORD
1249 PM EDT SUN SEP 14 2008

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...
...WIND ADVISORY NOW IN EFFECT FROM 6 PM TO 9 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. THE
WIND ADVISORY IS NOW IN EFFECT FROM 6 PM TO 9 PM EDT THIS
EVENING. 

THE REMNANTS OF HURRICANE IKE WILL COMBINE WITH A QUICK MOVING
COLD FRONT TO BRING WINDY CONDITIONS TO THE REGION TODAY. SURFACE
WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON...WITH SUSTAINED
SOUTH WINDS OF 25 TO 35 MPH OCCASIONALLY GUSTING AS HIGH AS 60
MPH. THE STRONG GUSTS WILL DECREASE TO BELOW 50 MPH THIS
EVENING...BUT WILL REMAIN GUSTY UNTIL A COLD FRONT PASSES THROUGH
THE REGION LATER THIS EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.


$$

KYZ097>100-OHZ045-046-054>056-063>065-073-074-079>082-088-150100-
/O.CON.KILN.WI.Y.0005.000000T0000Z-080915T0100Z/
BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-MADISON-
FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...MARYSVILLE...DELAWARE...LONDON...
COLUMBUS...NEWARK...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...CHILLICOTHE...LOGAN...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
1249 PM EDT SUN SEP 14 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. 

THE REMNANTS OF HURRICANE IKE WILL COMBINE WITH A QUICK MOVING
COLD FRONT TO BRING WINDY CONDITIONS TO THE REGION TODAY. SURFACE
WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON...WITH SUSTAINED
SOUTH WINDS OF 25 TO 35 MPH AND GUSTS TO NEAR 50 MPH. THE STRONG
WINDS WILL CONTINUE THROUGH THE AFTERNOON AND INTO THE EARLY
EVENING UNTIL A COLD FRONT PASSES THROUGH THE REGION.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$


HAWBLITZEL
4 follow-up statements
000 
WWUS71 KILN 141813
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
213 PM EDT SUN SEP 14 2008

KYZ097>100-OHZ045-046-054>056-063>065-073-074-079>082-088-150100-
/O.UPG.KILN.WI.Y.0005.000000T0000Z-080915T0100Z/
/O.EXB.KILN.HW.W.0001.000000T0000Z-080915T0100Z/
BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-MADISON-
FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...MARYSVILLE...DELAWARE...LONDON...
COLUMBUS...NEWARK...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...CHILLICOTHE...LOGAN...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
213 PM EDT SUN SEP 14 2008

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

THE REMNANTS OF HURRICANE IKE WILL COMBINE WITH A QUICK MOVING
COLD FRONT TO BRING WINDY CONDITIONS TO THE REGION TODAY. SURFACE
WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON...WITH SUSTAINED
SOUTH WINDS OF 25 TO 40 MPH AND GUSTS TO NEAR 60 MPH. THE STRONG
WINDS WILL CONTINUE THROUGH EARLY EVENING UNTIL A COLD FRONT
PASSES THROUGH THE REGION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>044-
051>053-060>062-070>072-077-078-150100-
/O.EXT.KILN.WI.Y.0005.000000T0000Z-080915T0100Z/
/O.CON.KILN.HW.W.0001.000000T0000Z-080914T2200Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-
CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-
HAMILTON-CLERMONT-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...PIQUA...
URBANA...SPRINGFIELD...EATON...DAYTON...XENIA...HAMILTON...
LEBANON...WILMINGTON...CINCINNATI...MILFORD
213 PM EDT SUN SEP 14 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...
...WIND ADVISORY REMAINS EFFECT FROM 6 PM TO 9 PM EDT THIS
EVENING...

THE WIND ADVISORY REMAINS IN EFFECT FROM 6 PM TO 9 PM EDT THIS
EVENING. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON.

THE REMNANTS OF HURRICANE IKE WILL COMBINE WITH A QUICK MOVING
COLD FRONT TO BRING WINDY CONDITIONS TO THE REGION TODAY. SURFACE
WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON...WITH SUSTAINED
SOUTH WINDS OF 25 TO 40 MPH OCCASIONALLY GUSTING AS HIGH AS
60 MPH. THE STRONG GUSTS WILL DECREASE TO BELOW 50 MPH THIS
EVENING...BUT WILL REMAIN GUSTY UNTIL A COLD FRONT PASSES THROUGH
THE REGION LATER THIS EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

HAWBLITZEL
000 
WWUS71 KILN 142122
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
522 PM EDT SUN SEP 14 2008

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>044-
051>053-060>062-070>072-077-078-150100-
/O.EXT.KILN.WI.Y.0005.000000T0000Z-080915T0100Z/
/O.CON.KILN.HW.W.0001.000000T0000Z-080914T2200Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-
CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-
HAMILTON-CLERMONT-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...PIQUA...
URBANA...SPRINGFIELD...EATON...DAYTON...XENIA...HAMILTON...
LEBANON...WILMINGTON...CINCINNATI...MILFORD
522 PM EDT SUN SEP 14 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...
...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THE WIND ADVISORY IS REMAINS EFFECT UNTIL 9 PM EDT THIS EVENING. A
HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON. 

THE REMNANTS OF HURRICANE IKE WILL CONTINUE TO MOVE FROM NORTHWEST
OHIO INTO THE EASTERN GREAT LAKES THIS EVENING. VERY GUSTY WINDS
TO THE SOUTH OF THIS SYSTEM WILL CONTINUE THIS EVENING. GUSTS ARE
EXPECTED TO DECREASE TO BELOW 55 MPH BY 6 PM...BUT WILL CONTINUE
TO GUST TO BETWEEN 40 AND 55 MPH THROUGH 9 PM.

SEVERAL HOURS OF WIND GUSTS IN EXCESS OF 55 MPH HAVE RESULTED IN
WIDESPREAD DAMAGE TO TREES AND STRUCTURES ACROSS MUCH OF THE
REGION. MOTORISTS SHOULD AVOID ALL UNNECESSARY TRAVEL THIS
EVENING...AS DEBRIS AND DOWNED POWER LINES HAVE LEFT MANY ROADS
UNSAFE OR IMPASSIBLE.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

KYZ097>100-OHZ045-046-054>056-063>065-073-074-079>082-088-150100-
/O.CON.KILN.HW.W.0001.000000T0000Z-080915T0100Z/
BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-MADISON-
FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...MARYSVILLE...DELAWARE...LONDON...
COLUMBUS...NEWARK...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...CHILLICOTHE...LOGAN...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
522 PM EDT SUN SEP 14 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING. 

THE REMNANTS OF HURRICANE IKE WILL CONTINUE TO MOVE FROM NORTHWEST
OHIO INTO THE EASTERN GREAT LAKES THIS EVENING. VERY GUSTY WINDS
TO THE SOUTH OF THIS SYSTEM WILL CONTINUE THIS EVENING. GUSTS
BETWEEN 55 AND 70 MPH WILL BE POSSIBLE THROUGH 9 PM.

SEVERAL HOURS OF WIND GUSTS IN EXCESS OF 55 MPH WILL RESULT IN
WIDESPREAD DAMAGE TO TREES AND STRUCTURES ACROSS CENTRAL AND
SOUTHERN OHIO THIS EVENING. MOTORISTS SHOULD AVOID ALL UNNECESSARY
TRAVEL...AS DEBRIS AND DOWNED POWER LINES WILL LEAVE MANY ROADS
UNSAFE OR IMPASSIBLE. IN ADDITION...FALLING TREE LIMBS ARE
CREATING A VERY DANGEROUS SITUATION...AND RESIDENTS ARE URGED TO
STAY INDOORS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

HAWBLITZEL
000 
WWUS71 KILN 142208
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
608 PM EDT SUN SEP 14 2008

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>044-
051>053-060>062-070>072-077-078-150100-
/O.EXP.KILN.HW.W.0001.000000T0000Z-080914T2200Z/
/O.CON.KILN.WI.Y.0005.000000T0000Z-080915T0100Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-
CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-
HAMILTON-CLERMONT-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...PIQUA...
URBANA...SPRINGFIELD...EATON...DAYTON...XENIA...HAMILTON...
LEBANON...WILMINGTON...CINCINNATI...MILFORD
608 PM EDT SUN SEP 14 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. A WIND ADVISORY
REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. 

THE REMNANTS OF HURRICANE IKE WILL CONTINUE TO LIFT OFF TO THE
NORTHEAST TONIGHT. AS IT DOES...WINDS WILL GRADUALLY DECREASE
THROUGH THE EVENING HOURS. AS A RESULT...THE HIGH WIND WARNING THAT
WAS IN EFFECT HAS BEEN ALLOWED TO EXPIRE...BUT A WIND ADVISORY
WILL REMAIN IN EFFECT THROUGH 9 PM. WEST WINDS OF 20 TO 30 MPH WITH
GUSTS IN EXCESS OF 40 MPH WILL BE POSSIBLE THROUGH THIS EVENING. 

THE HIGH WINDS FROM EARLIER TODAY HAVE RESULTED IN WIDESPREAD
DAMAGE TO TREES AND STRUCTURES ACROSS MUCH OF THE REGION.
MOTORISTS SHOULD AVOID ALL UNNECESSARY TRAVEL THIS EVENING...AS
DEBRIS AND DOWNED POWER LINES HAVE LEFT MANY ROADS UNSAFE OR
IMPASSIBLE.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$

KYZ097>100-OHZ045-046-054>056-063>065-073-074-079>082-088-150100-
/O.CON.KILN.HW.W.0001.000000T0000Z-080915T0100Z/
BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-MADISON-
FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...MARYSVILLE...DELAWARE...LONDON...
COLUMBUS...NEWARK...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...CHILLICOTHE...LOGAN...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
608 PM EDT SUN SEP 14 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THE REMNANTS OF HURRICANE IKE WILL CONTINUE TO MOVE FROM
NORTHWEST OHIO INTO THE EASTERN GREAT LAKES THIS EVENING. VERY
GUSTY WINDS TO THE SOUTH OF THIS SYSTEM WILL CONTINUE THIS
EVENING. GUSTS BETWEEN 55 AND 70 MPH WILL BE POSSIBLE THROUGH 9
PM.

SEVERAL HOURS OF WIND GUSTS IN EXCESS OF 55 MPH WILL RESULT IN
WIDESPREAD DAMAGE TO TREES AND STRUCTURES ACROSS CENTRAL AND
SOUTHERN OHIO THIS EVENING. MOTORISTS SHOULD AVOID ALL
UNNECESSARY TRAVEL...AS DEBRIS AND DOWNED POWER LINES WILL LEAVE
MANY ROADS UNSAFE OR IMPASSIBLE. IN ADDITION...FALLING TREE LIMBS
ARE CREATING A VERY DANGEROUS SITUATION...AND RESIDENTS ARE URGED
TO STAY INDOORS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS71 KILN 150119
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
919 PM EDT SUN SEP 14 2008

KYZ097>100-OHZ045-046-054>056-063>065-073-074-079>082-088-150230-
/O.EXP.KILN.HW.W.0001.000000T0000Z-080915T0100Z/
BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-MADISON-
FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...MARYSVILLE...DELAWARE...LONDON...
COLUMBUS...NEWARK...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...CHILLICOTHE...LOGAN...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
919 PM EDT SUN SEP 14 2008

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. 

THE REMNANTS OF HURRICANE IKE HAVE LIFTED OFF TO THE NORTHEAST.
AS A RESULT...THE WINDS HAVE BEGUN TO SUBSIDE AND THEY WILL
CONTINUE TO DECREASE THROUGH THE OVERNIGHT HOURS.

$$

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>044-
051>053-060>062-070>072-077-078-150230-
/O.EXP.KILN.WI.Y.0005.000000T0000Z-080915T0100Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-
CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-
HAMILTON-CLERMONT-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...PIQUA...
URBANA...SPRINGFIELD...EATON...DAYTON...XENIA...HAMILTON...
LEBANON...WILMINGTON...CINCINNATI...MILFORD
919 PM EDT SUN SEP 14 2008

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

THE REMNANTS OF HURRICANE IKE HAVE LIFTED OFF TO THE NORTHEAST.
AS A RESULT...THE WINDS HAVE BEGUN TO SUBSIDE AND THEY WILL
CONTINUE TO DECREASE THROUGH THE OVERNIGHT HOURS.


$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this high wind warning went out at Sep 14, 11:35 AM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Sep 14, 11:35 AM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1135 AM EDT SUN SEP 14 2008

.SYNOPSIS...
THE REMNANTS OF HURRICANE IKE WILL COMBINE WITH A FAST MOVING
COLD FRONT TO PRODUCE WINDY CONDITIONS AND SHOWERS AND
THUNDERSTORMS TODAY INTO TONIGHT. A FEW SHOWERS WILL LINGER ON
MONDAY...WITH COOLER AND DRY CONDITIONS EXPECTED THROUGH THE
REMAINDER OF THE WEEK DUE TO HIGH PRESSURE.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
REMNANT CIRCULATION FROM HURRICANE IKE HAS MERGED WITH THE FRONTAL
BOUNDARY TO THE WEST...WITH THE SURFACE LOW NOW CENTERED OVER
SOUTHERN ILLINOIS. THE LOW WILL RACE NORTHEAST ALONG THE FRONT
THIS AFTERNOON AND SHOULD REACH LAKE ERIE BY EARLY THIS EVENING.
VERY TIGHT LOW LEVEL PRESSURE GRADIENT AHEAD OF THE LOW WILL
RESULT IN WIND GUSTS OF 35-45 KT THIS AFTERNOON. THUS THE WIND
ADVISORY WILL CONTINUE ACROSS THE ENTIRE CWA THROUGH 9 PM. WITH
STRONG SOLAR HEATING OUTSIDE...MIXING WILL BE ENHANCED...SO BUMPED
WIND GUSTS UP TO 50 MPH ESPECIALLY ACROSS THE WEST.

DEEP MIXING IS ALSO BRINGING SOME DRIER AIR TO THE SURFACE WITH
DEWPOINTS DROPPING INTO THE MID TO LOW 60S ACROSS OHIO AND
KENTUCKY. THIS MAY PLACE SERIOUS LIMITATIONS ON INSTBY LATER TODAY
AS THE STRONG SFC LOW AND TRAILING COLD FRONT MOVE IN. THIS
SITUATION WILL BE WATCHED CLOSELY...AS VERY STRONG LOW LEVEL WIND
FIELDS WILL CREATE THE POTENTIAL FOR SEVERE WIND GUSTS IN ANY
STORMS THAT DEVELOP...AND POSSIBLY ISOLATED TORNADOES GIVEN THE
EXTREME 0-1 KM HELICITY. HOWEVER...THINK THE OVERALL TORNADO
THREAT IS DIMINISHING WITH DRIER AIR YIELDING HIGHER LCL
HEIGHTS...WHICH WILL REALLY RESTRICT LOW-LEVEL INSTBY AND INCREASE
THE POTENTIAL FOR DRY AIR ENTRAINMENT TO KILL ANY UPDRAFT WHICH
CAN TRY TO DEVELOP. MODELS INDICATE WARM AIR ALOFT MAY FURTHER
RESTRICT INSTABILITY. A SPECIAL 18Z SOUNDING WILL BE RELEASED TO
BETTER ASSESS THE INSTABILITY AND SEVERE THREAT THIS AFTERNOON.
GIVEN THE LIMITED CAPE...DECIDED TO DROP POPS APPRECIABLY THIS
AFTERNOON AND TONIGHT SINCE MODELS NO LONGER DEPICT WIDESPREAD
PRECIP COVERAGE ALONG THE FRONT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
SFC COLD FRONT WL SHIFT THRU EASTERN FA EARLY THIS EVENING AS
DEEP SFC LOW ACCELERATES NE INTO SE CANADA. THREAT FOR THUNDERSTORMS
AND SVR-WX POTENTIAL WL END EARLY THIS EVENING. ALSO..SFC GRADIENT
DROPS OFF QUICKLY AND WIND ADVSY MAY NEED TO BE CANCELED EARLY.

HAVE LINGERED A CHC OF SHOWERS TONIGHT INTO EARLY MONDAY WITH
WITH UPPER TROF LAGGING. HAVE TRENDED TNGTS LOWS ON THE WARM
SIDE OF GUID ENVELOPE AND AT OR A LTL BELOW MAV NUMBERS MONDAY.

SFC HIGH PRESSURE NOSES IN MON NIGHT INTO TUE PROVIDING DRY WX AND
SEASONABLY COOL TEMPS. HAVE TRENDED TEMPS AT OR A LTL BLO MAV
GUID MON NIGHT AND TUE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
RATHER QUIET PRE-AUTUMNAL WEATHER EXPECTED THROUGH THE LONG TERM.
HIGH PRESSURE WILL BE PREDOMINANT FEATURE ALTHOUGH A WEAK BACK
DOOR FRONT MAY WORK INTO THE REGION LATE IN THE WEEK. DRY
CONDITIONS ARE FORECAST WITH TEMPERATURES WITHIN A COUPLE OF
DEGREES OF NORMAL.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
VFR CONDITIONS PERSIST IN A SOUTHERLY FLOW. CEILINGS AND
VISIBILITIES WILL FALL TO MVFR AFTER 18Z IN SHOWERS AND ISOLATED
THUNDERSTORMS ASSOCIATED WITH THE REMNANTS OF IKE. WINDS WILL PICK
UP TO NEAR 30 KNOTS WITH GUSTS CLOSE TO 40 KNOTS...WITH DIRECTION
SHIFTING TO SOUTHWEST AND THEN WEST. SHOWERS WILL END AND WINDS
WILL SUBSIDE AFTER 02Z.

OUTLOOK...NO SIGNIFICANT WEATHER IS EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 9 PM EDT THIS EVENING FOR OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...WIND ADVISORY UNTIL 9 PM EDT THIS EVENING FOR KYZ089>100.
IN...WIND ADVISORY UNTIL 9 PM EDT THIS EVENING FOR INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...AR
NEAR TERM...HAWBLITZEL
SHORT TERM...AR
LONG TERM...
AVIATION...CONIGLIO
Hazardous weather outlook, Sep 14, 5:54 AM EDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
554 AM EDT SUN SEP 14 2008

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-151000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
554 AM EDT SUN SEP 14 2008

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

THE REMNANTS OF HURRICANE IKE WILL PUSH ACROSS NORTHWEST OHIO TODAY
PRODUCING SHOWERS AND ISOLATED THUNDERSTORMS. DUE TO THE STRONG
WIND SHEAR ASSOCIATED WITH THE HURRICANE REMNANTS...ANY THUNDERSTORM
THAT DEVELOPS MAY HAVE THE ABILITY TO PRODUCE A WEAK...SHORT LIVED
TORNADO AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 4:23 AM EDTWind AdvisoryILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more17 hr

Nearby

High Wind Warnings in Ohio, 2008High Wind Warnings in Kentucky, 2008High Wind Warnings in Indiana, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.